MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL NEEDLE FILTER BLUNT FILL 18X1-1/2; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL NEEDLE FILTER BLUNT FILL 18X1-1/2; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Catalog Number 305211
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It is reported, foreign matter was found inside the needle cannula.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
(b)(4) follow up it was reported that foreign matter was observed inside the needle cannula.Because no physical sample was returned, a comprehensive evaluation could not be performed.To support the investigation, three photographs were provided to the quality team for review.One photograph depicts a clear cap with solution attached to a syringe, and the remaining two photographs show the same clear cap.The images were low in resolution, when enlarged to assess detail, they became blurred and did not allow for further characterization.No additional information could be determined from the photographs.A device history record review was completed for material number 305211, lot 3083427.The review did not identify any in process or final inspection nonconformances that would be expected to contribute to the reported condition.No related quality notifications were identified, and all manufacturing processes and final inspections were performed in accordance with applicable specifications.Based on the information available, the reported condition could not be confirmed through photographic review.In the absence of a returned sample for physical analysis, a probable root cause could not be offered.

Brand Name
NEEDLE FILTER BLUNT FILL 18X1-1/2
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25032097
Report Number1911916-2026-00193
Device Sequence Number10097400
Product Code GAA
UDI-Device Identifier00382903052110
UDI-Public(01)00382903052110(17)280531(10)3083427
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K941562
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305211
Device Lot Number3083427
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date04/29/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown